advertisement
Question
Posted by: C | 2009/01/06

Periods

I had a baby in November. I started menstruating at about 6 weeks after the delivery for about 4-5 days. I started using Yasmin on the 6 week as well. On 8 weeks i started again and i haven' t stopped yet. It' s been the 8th day today. Is this normal? It doesn' t get less as well....Can it be the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be your body adjusting to the pill.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement